ON THE JOB SHOP SCHEDULING BY MATHEMATICAL PROGRAMMING.

被引:0
|
作者
Luban, Florica
Dumitru, V.
机构
关键词
D O I
暂无
中图分类号
学科分类号
摘要
The authors have introduced in an earlier paper a certain function as a continuous alternative to the mixed variables objective-function for optimizing the activity of production and allocation analysis taking into account the set-up costs. In this paper they develop several models having at their basis this type of objective-function for the job shop scheduling wherein they suppose that the major problem constraints can be linearly modeled.
引用
收藏
页码:69 / 76
相关论文
共 50 条
  • [1] Mathematical Models of Flow Shop and Job Shop Scheduling Problems
    Seda, Milos
    [J]. PROCEEDINGS OF WORLD ACADEMY OF SCIENCE, ENGINEERING AND TECHNOLOGY, VOL 25, 2007, 25 : 122 - 127
  • [2] Genetic algorithms - Constraint logic programming. Hybrid method for shop scheduling
    Mesghouni, K
    Pesin, P
    Hammadi, S
    Tahon, C
    Borne, P
    [J]. RE-ENGINEERING FOR SUSTAINABLE INDUSTRIAL PRODUCTION, 1997, : 151 - 160
  • [3] Preemptive job-shop scheduling problem in steelpipes production and its mathematical programming model
    Huo, Jia-Zhen
    Zhong, Hai-Yan
    Wu, Qun
    Liu, Gui-Lin
    [J]. Xitong Fangzhen Xuebao / Journal of System Simulation, 2008, 20 (11): : 2789 - 2792
  • [4] ALGEBRAIC, MATHEMATICAL-PROGRAMMING, AND NETWORK MODELS OF THE DETERMINISTIC JOB-SHOP SCHEDULING PROBLEM
    ROGERS, RV
    WHITE, KP
    [J]. IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS, 1991, 21 (03): : 693 - 697
  • [5] FUZZY MATHEMATICAL PROGRAMMING.
    Verdegay, J.L.
    [J]. 1982, : 231 - 237
  • [6] A Bilevel Programming Approach to Assembly Job Shop Scheduling
    Huang, George Q.
    Lu, Haili
    [J]. CIE: 2009 INTERNATIONAL CONFERENCE ON COMPUTERS AND INDUSTRIAL ENGINEERING, VOLS 1-3, 2009, : 182 - 187
  • [7] Integrating genetic programming into job shop scheduling problem
    Chin, JF
    Meeran, S
    [J]. ADVANCES IN MANUFACTURING TECHNOLOGY - XVII, 2003, : 415 - 421
  • [8] Variable Neighbourhood Search and Mathematical Programming for Just-in-Time Job-Shop Scheduling Problem
    Wang, Sunxin
    Li, Yan
    [J]. MATHEMATICAL PROBLEMS IN ENGINEERING, 2014, 2014
  • [9] ON ABSTRACT DUALITY IN MATHEMATICAL PROGRAMMING.
    Burkard, R.E.
    Hamacher, H.
    Tind, J.
    [J]. ZOR. Zeitschrift fur Operations-Research, 1982, 26 (07): : 197 - 209
  • [10] ON REGULARITY CONDITIONS IN MATHEMATICAL PROGRAMMING.
    PENOT, JEAN PAUL
    [J]. 1982, (N 19): : 167 - 199